# SDR DALA1032983120

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 27,643 hours, 14,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EPSU AT 10WL FAULTED ON LOAD TEST.  MAINTENANCE REPLACED POWER SUPPLY AND FUNCTIONAL TEST WAS NORMAL.  A/C RETURNED TO SERVICE.  (2010-00870)
